# SDR C2XA04IA086

- Difficulty date: July 14, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH THE CREW REPORTED THAT THE FLAPS WERE STUCK AT 22 DEGREES.  THE CREW ABORTED THE APPROACH, AND LANDED AT LIT WITHOUT INCIDENT.  MAINTENANCE RESET THE FLAPS, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
